# SDR 2008UALA05511

- Difficulty date: August 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 38,365 hours, 10,628 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: UNK
- Condition: Failed
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RADIO PROBLEM.  SHOP REPORT:  FOUND INTERMITTENT RX.  RPL Q6 & Q7 IN RX.  REPLACED RT HF TRANSCEIVER.
